| Model Number |
CNW0T4 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
06/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility reported that during an intraocular lens (iol) implant procedure , the patient had a 12.0 lens implanted instead of the planned 16.0d lens.On day of surgery, lens was verified but the outside lens box was labeled correctly.The patient had decreased vision and the lens was explanted and exchanged with 16.5d lens.Additional information received that clinical reason for explant was mentioned as there was no improvement in vision after one month records was checked and wrong size lens had been placed.
Additional Manufacturer Narrative
Corrected information provided in d.4.Additional information provided in h.3., h.6.And h.11.The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.The root cause was unrelated to the lens.The lens was a 12.0 diopter as indicated by the labeling.Information was provided that the sticker (product label) on the patient's chart indicated the correct information for the iol as - company, 12.0 diopter.The carton label is printed on and comes from the additional label set provided in the carton.The label on the patient chart and the carton label would be identical.All product barcodes are printed from a validated system with one label set for each serial number.Product labels receive a 100% electronic verification scan when packaging the lens.A second 100% electronic verification scan is conducted at the overwrap process.This scan verifies that the lens case barcode and the outer carton barcode match.The ompany 12.0 diopter was replaced with the correct lens for the patient which was company 16.5 diopter lens.The manufacturer internal reference number is: (b)(4).